# SDR ORJA9976

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 19-22
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT SJC, EMERGENCY LIGHTS INOPERABLE AT ROWS 19 TO 22.  REPAIRED CHAFED WIRINGS.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECK GOOD.  (M)
